# SDR AWXA200100524

- Difficulty date: October 4, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,703 hours, 33,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568157
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 CK - C - CORROSION FOUND ON FLOORBEAM UPPER HORIZONTAL FLANGE AT BS 1016, LBL 6, WL 208.1, BEYOND SRM LIMITS AFTER CORROSION CLEAN UP.  MAINTENANCE REPAIRED THE FLOORBEAM UPPER HORIZONTAL FLANGE IAW SRM 53-00-51 FIG 203 PG 212 - 214.
